Tohoku Mathematical Journal

The tensor product of function algebras

Nozomu Mochizuki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 17, Number 2 (1965), 139-146.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243579

Digital Object Identifier
doi:10.2748/tmj/1178243579

Mathematical Reviews number (MathSciNet)
MR0185469

Zentralblatt MATH identifier
0135.17102

Subjects
Primary: 46.55

Citation

Mochizuki, Nozomu. The tensor product of function algebras. Tohoku Math. J. (2) 17 (1965), no. 2, 139--146. doi:10.2748/tmj/1178243579. https://projecteuclid.org/euclid.tmj/1178243579


Export citation

References

  • [1] E. BISHOP, A generalization of the Stone-Weierstrass theorem, Pacific Jorun. Math., 9(1961), 777-783.
  • [2] E. BISHOP AND K. DE LEEUW, The representations of linear functionals by measure on sets of extreme points, Ann. de Lnst. Fourier, 9(1959), 305-331.
  • [3] B. R. GELBAUM, Tensor products and related questions, Trans. Amer. Math. Soc., 103(1962), 525-548.
  • [4] A. GROTHENDIECK, Produits tensoriels topologiques et espaces nucleaires, Mem. Amer Math. Soc., No. 16, 1955.
  • [5] A. M. GLEASON, Function algebras, Seminars on Analytic Function, Inst. for Advance Study, Princeton, 1957, vol. 2, 213-226.
  • [G] K. HOFFMAN AND T. M. SINGER, Maximal subalgebras of C(), Amer. Journ. Math., 79(1957), 297-305.
  • [7] K. HOFFMAN AND T. M. SINGER, Maximal algebras of continuous functions, Acta Math., 103(1960), 217 241.
  • [8] N. MOCHIZUKI, A characterization of the algebra of generalized analytic functions, Tohok Math. Journ., 16(1964), 313-319.
  • [9] J. TOMIYAMA, Tensor products of commutative Banach algebras, Tohoku Math. Journ., 12(1960), 147-154.
  • [10] J. TOMIYAMA, Some remarks on antisymmetricdecompositions of function algebras, Tohok Math. Journ., 16(1964), 340-344.
  • [11] J. WERMER, Banach algebras and analytic functions, Advances in Math., Vol.1, 1961, Acad. Pr.
  • [12] A. ZYGMUND, Trigonometric series, Vol., 1959
  • [13] R. SCHATTEN, A theory of cross-spaces, Princeton, 1950